# SDR AALA20111117ORD01

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 40,382 hours, 18,898 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bungee Cylinder
- Part number: SS093200147001
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED UPON GEAR EXTENSION, NO NOSE GEAR DOWN INDICATION AND NO NOSE LANDING GEAR PIN EXTENSION INDICATION.  FLIGHT ACCOMPLISHED GO AROUND AND CONFIRMED GEAR DOWN.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR BUNGEE CYLINDER.  SYSTEM GROUND CHECK NORMAL OPERATION.
